# SDR MALA010417

- Difficulty date: April 11, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- Aircraft time: 8,645 hours, 9,784 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 7227105614
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K INSPECTION LHIB FWD CABLE OF AILERON SYSTEM IS CHAFED.  MX REPLACED LHIB FWD AILERON CABLE P/N 7227105-614 IAW SAAB AMM 27-11-01.  SEE 409 NR 123627 FOR RIGGING.
